# SDR 07FDEA03004

- Difficulty date: August 21, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,562 hours, 19,787 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980877
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRG 56 LT AND RT OUTER FLANGE BETWEEN C76-77.  REPAIR PERFORMED BY BLEND OUT WITHIN THE LIMITS AS PER REPAIR REF EA 6-5318-103300, APPROVED BY RAS/DATLS/0003345/2006 ISS "B".
